# SDR CA991208033

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5711 · Wing Spar
- Part: Bracket
- Part number: 857400052
- Condition: Cracked
- Location: Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION REQUIRED BY SB 8-57-7, A CRACK WAS FOUND IN THE RIGHT AILERON TAB ACTUATOR ARM BRACKET.  A REPLACEMENT TRIM TAB WAS INSTALLED.
